# SDR UALA2012121007133

- Difficulty date: December 7, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 41,702 hours, 17,442 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY HIGH FREQUENCY RADIO (VHF) 1 INOP - COM CREW COMMENTS:  FREQ SELECTOR WILL NOT SET DESIRED FREQUENCY.  RESEATED CONNECTOR ON RMP1, CHECKS GOOD.
